MAUDE Adverse Event Report: COOK INC HARRISON FETAL BLADDER STENT SET; MPR STENT,BLADDER,FETAL

COOK INC HARRISON FETAL BLADDER STENT SET; MPR STENT,BLADDER,FETAL
Model Number G16766
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the harrison fetal bladder stent set¿s wire positioner did not pass through the trocar needle.The issue was found during the pre-operative preparation; the patient was under anesthesia (or sedation), no damage was noted on the device.The surgery was canceled and re-scheduled for another day because there was not another bladder stent available at the hospital.The re-scheduled surgery was successfully performed by using another same-type device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional intervention due to this occurrence.The patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
E3 - occupation: consumables product manager h3: device evaluation is anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation it was reported the harrison fetal bladder stent set¿s wire positioner did not pass through the trocar needle.The issue was found during the pre-operative preparation; the patient was under anesthesia (or sedation), no damage was noted on the device.The surgery was canceled and re-scheduled for another day because there was not another bladder stent available at the hospital.The re-scheduled surgery was successfully performed by using another same-type device.A section of the device did not remain inside the patient¿s body.The patient did not require any additional intervention due to this occurrence.The patient did not experience any adverse effects due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control procedures, and instructions for use (ifu), as well as a visual inspection and functional test of the returned device, were conducted during the investigation.One device set was returned to cook for evaluation.Per functional testing, the stent and positioner were able to be threaded onto the wire guide, and the positioner pushed the stent off without issue.Also, the stent positioner was able to be threaded through the trocar sheath without issue.Upon visual inspection, it appeared the user tried to thread the stent through the trocar sheath while threaded onto a wire guide, then used the positioner to push it through.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot and the related subassembly lots revealed no relevant non-conformances.A review of complaint history records found no other related complaints associated with the complaint device lot.Cook also reviewed product labeling.The product ifu, tfbfbp_rev1 ¿harrison fetal bladder stent set¿, provides the following information to the user related to the reported failure mode: "assmbly instructions 1.Just prior to placement procedure, load the positioner onto the wire guide.2.Load the stent onto the wire guide by introducing the wire guide into the multi-length coil of the stent until 3mm - 4mm of the wire guide extends beyond the distal coil of the stent.Place non-flared end of the positioner against the end of the multi-length (proximal) stent coil (figure a).Note: the single coil of the stent is the distal coil which is placed in the fetal bladder.Be sure stent is properly loaded on wire guide before placement procedure begins.Caution: to assure stent coils maintain optimum memory, do not load the stent onto the wire guide until immediately prior to placement through the needle." review of the device history record, complaint history, quality control documents, and device failure analysis does not indicate that the device was manufactured out of specification and does not suggest items in the lot or similar devices in the field or in house are nonconforming.Based on the information provided, inspection of the returned device, and the results of the investigation, a definitive cause of the event could not be determined from the available information.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
HARRISON FETAL BLADDER STENT SET
Common Device Name
MPR STENT,BLADDER,FETAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22357134
Report Number1820334-2025-00793
Device Sequence Number7997465
Product Code MPR
UDI-Device Identifier00827002167667
UDI-Public(01)00827002167667(17)270222(10)15912789
Combination Product (Y/N)N
PMA/510(K) Number
H960001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG16766
Device Catalogue NumberJ-HFBS-503540
Device Lot Number15912789
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale